Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1720
Title: Smoothness Properties of Modified Bernstein-Kantorovich Operators
Authors: Özarslan, Mehmet Ali
Duman, Oktay
Keywords: Bernstein-Kantorovich operators
Ditzian-Totik modulus of smoothness
modulus of continuity
simultaneous approximation
Issue Date: Jan-2016
Publisher: Taylor and Francis Inc.
Source: Özarslan, M. A., & Duman, O. (2016). Smoothness properties of modified Bernstein-Kantorovich operators. Numerical Functional Analysis and Optimization, 37(1), 92-105.
Abstract: In this article, we consider modified Bernstein-Kantorovich operators and investigate their approximation properties. We show that the order of approximation to a function by these operators is at least as good as that of ones classically used. We obtain a simultaneous approximation result for our operators. Also, we prove two direct approximation results via the usual second-order modulus of smoothness and the second-order Ditzian-Totik modulus of smoothness, respectively. Finally, some graphical illustrations are provided.
URI: https://doi.org/10.1080/01630563.2015.1079219
https://hdl.handle.net/20.500.11851/1720
ISSN: 0163-0563
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

12
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

14
checked on Sep 24, 2022

Page view(s)

18
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.